MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562391
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Imdrf device code a0501 captures the reportable event of cautery pin detached.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was used in the colon during a polypectomy procedure performed on (b)(6) 2024.During the procedure, the electrical cutting connector on the snare handle was detached the electrical cutting function could not be used.The procedure was completed with another captivator snare.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
H6: imdrf device code a0501 captures the reportable event of cautery pin detached.H11: the returned captivator - snare was analyzed, and visual and microscopic inspection found that the 2-in-1 connector was broken and detached.No other device problems were noted.The reported event of the cautery pin detachment of device or device component was confirmed.Upon analysis, the 2-in-1 connector was broken and detached.Based on all available information and the analysis of the returned device, the most probable cause of this complaint is manufacturing deficiency.Boston scientific has initiated an investigation to further evaluate cautery pin detachment events to determine root cause of these events, as well as appropriate mitigation(s).
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was used in the colon during a polypectomy procedure performed on (b)(6) 2024.During the procedure, the electrical cutting connector on the snare handle was detached, so the electrical cutting function could not be used.The procedure was completed with another captivator snare.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20836408
Report Number3005099803-2024-06073
Device Sequence Number12946301
Product Code FDI
UDI-Device Identifier08714729019404
UDI-Public08714729019404
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K202478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2026
Device Model NumberM00562391
Device Catalogue Number6239
Device Lot Number0031605986
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer01/22/2025
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age47 YR
Patient SexMale
Patient Weight65 KG